Log in

I forgot my password

Latest topics
» Vestibulectomy today and no pain
Today at 3:28 pm by Dsrt16

» vestibulectomy success
Yesterday at 12:41 am by Hopeitworks

» MY STORY & Vestibulectomy 2/8/17
Yesterday at 12:06 am by Jgreen81

» Pain aftee vestibulectimy
Yesterday at 12:03 am by Jgreen81

» Freaking out because I don't think surgery worked HELP!!!!
Yesterday at 12:01 am by Jgreen81

» Vulvodynia help
Wed Nov 15, 2017 1:04 pm by ekaterina1996

» FACEBOOK VULVODYNIA SUPPORT GROUP (SECRET)
Tue Nov 14, 2017 9:53 pm by Dsrt16

» Needing some reassurance
Sun Nov 12, 2017 3:04 pm by Nicmay

» Vulvodynia burning mouth and bladder discomfort
Fri Nov 10, 2017 7:26 pm by Zbrown

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 0

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5

Does anyone else experience this?

Sat Oct 14, 2017 5:21 pm by Angelmegs

Hi— im new here. Im incredibly desperate so if anyone has any suggestions i would greatly appreciate it. Im a 20 year old female with vulvodynia and vaginismus. I was on the birth control pill (junel fe lo estrin) from age 13-18 because of severe menstrual pain. I used the xulane patch for a few months when i was 18 but eventually stopped BC altogether because it interferes with my med for …

Comments: 0

Post Full Vestibulectomy - 5 Years Later - Please Read

Tue May 02, 2017 6:18 pm by jen007

Hi All,

It's been awhile since I've written a new topic on the forum. Wondering if any of the same ladies are still here. I've come back to update you all on my post vestibulectomy results. I can't remember if I've done an update on my current state, so forgive me if this is repeated information... I can't remember how to view my old posts! Anyway, let me get on with my update.

For 4 years post …

Comments: 4

Do you ever worry that you're making it up?

Fri May 27, 2016 6:50 am by Lucci

Hello,

I was diagnosed with Vaginismus and Vulvar Vestibulitis 10 years ago. I was 18 and scared and moving across the country for college, but luckily was able to find a doctor who specialized in 'Women's Health' who immediately put me into physical therapy. Long story short, I've been in and out of the system ever since.

A few years into treatment, I had the diagnosis of PTSD added on for …

Comments: 7


Lyrica and side effects

View previous topic View next topic Go down

Lyrica and side effects

Post  Guest on Sun Oct 04, 2015 4:17 pm

Hello everyone, I've been using Lyrica for the last 2 months and noticed a lot of water retention. I think I'll start using 150 mg twice next month and slowly increase the dosage. So what I'm wondering is has anyone noticed weight gain? Is it because it increases appetite or it somehow makes you gain weight?

Guest
Guest


Back to top Go down

Re: Lyrica and side effects

Post  PainBlogger on Sun Oct 04, 2015 6:27 pm

I did gain weight while I was on it (not sure exactly how much, probably about half to one stone i.e. between 3 and 6kg, so nothing crazy). However, I was also doing less exercise because I also have back and leg pain. I think my appetite increased with the Lyrica and so I ate more sugary foods. But the reduction in calories I was burning off no doubt also contributed. It may be worth just keeping an eye on weight and portion size/snacking, but, the way I see it, if it had stopped my pain I would happily have tolerated the weight gain (within reason.) I didn't notice water retention. No puffy ankles or anything like that.

PainBlogger

Posts : 214
Join date : 2015-07-27

View user profile

Back to top Go down

Lyrica

Post  let's kick this on Wed Apr 06, 2016 11:25 pm

I'm trying to get my doc to give me Lyrica. I am on amitriptyline 50mg twice a day and haven't noticed anything getting better except sleep. I am willing to try anything this pain is terrible

let's kick this

Posts : 29
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

Lyrica

Post  let's kick this on Thu Apr 14, 2016 2:30 pm

My Gyn won't give me Lyrica. Did your primary doc give it to you?

let's kick this

Posts : 29
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

Re: Lyrica and side effects

Post  BpCookie on Thu Apr 14, 2016 8:27 pm

Hi girls, Some Dr.s hate to give out any pain meds. because the FDA + DEA has made it really tough on Dr.s. Dr.s are afraid to get into trouble. There for the patients end up suffering. I am very very lucky. I have had two gyno's and my family Dr. willing to prescribe lyrica once a month for me. I have only had one gyno who had issues with it and I ended up dumping that useless Dr.

If you have issues trying to get lyrica, see another Dr. Even if you have to Dr. shop. If Lyrica will help with your pain, then you deserve to be able to get a prescription. You deserve to have less pain.

Good luck girls hugs
avatar
BpCookie

Posts : 209
Join date : 2012-01-25
Location : Arizona

View user profile

Back to top Go down

Re: Lyrica and side effects

Post  PainBlogger on Thu Apr 14, 2016 9:00 pm

I was put on Lyrica by a pain management specialist rather than the gynaecologist. Here in the UK gynaecologists don't seem to be experienced in prescribing pain meds beyond maybe amitriptyline.

PainBlogger

Posts : 214
Join date : 2015-07-27

View user profile

Back to top Go down

Lyrica

Post  let's kick this on Thu Apr 14, 2016 9:47 pm

Does it help with your pain?

let's kick this

Posts : 29
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

Re: Lyrica and side effects

Post  PainBlogger on Thu Apr 14, 2016 10:51 pm

It didn't help much so I switched to nortriptyline then duloxetine. I'm finding the duloxetine very helpful.

PainBlogger

Posts : 214
Join date : 2015-07-27

View user profile

Back to top Go down

Lyrica

Post  let's kick this on Wed Apr 27, 2016 12:23 am

Is duloxetine a pain med?

let's kick this

Posts : 29
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

Re: Lyrica and side effects

Post  PainBlogger on Wed Apr 27, 2016 7:46 am

Duloxetine is an SSNRI antidepressant but is used for neuropathic pain too. In the US it's licensed for fibromyalgia. In the UK it's only actually licensed for diabetic neuropathic pain. I'm not diabetic, but my pain management consultant prescribed it to me anyway and it's really working very well for me. As well as much less pain I also have a lot more energy.

PainBlogger

Posts : 214
Join date : 2015-07-27

View user profile

Back to top Go down

Re: Lyrica and side effects

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum